# SDR 9904013247

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 31075440
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, RECEIVED HYD B SYS LOW PR MESSAGE.  LOW SYSTEM QUANTITY AND LOW SYSTEM PRESSURE WAS CONFIRMED.  SHUT OFF BLUE SYSTEM HYDRAULIC PUMP, CONTINUED TO DESTINATION, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEAKING LEFT OUTBOARD ELEVATOR SERVO.  LEAK AND OPERATIONAL CHECK OK.
